# SDR DALA2019102506151

- Difficulty date: October 14, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 71,982 hours, 52,318 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Damaged
- Location: Armrest Cap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER FINGER STUCK UNDER ARMREST IN RELEASE HOLE. SEAT 4C ARMREST CAP COVER DAMAGED. REPAIRED SEAT 4C ARMREST/ ARMCAP PER MD88 AMM 25-23 OPS CK NORMAL OK FOR SERVICE. (LP6605044)
